# SDR ASAA2023080644430

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 40,409 hours, 12,619 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO FUEL FLOW TO # 1 ENGINE DURING START ATTEMPT. GROUNDED - YES. #1 ENG, PERFORMED FUEL FLOW WAS NOT DETECTED DURING START ATTEMPT REF FIM 73-31 TASK 803. PERFORMED EEC BITE REF FIM 73-00 TASK 801. FOUND MESSAGE 73-31551 FF NOT DETECT AT START. IGN R IS FAILED 74-20961. PERFORMED IGNITION SYSTEM AUDIBLE TEST REF AMM 74-00-00-750-801-F00. OPS CHECK GOOD. PERFORMED ENGINE START # 1 ENG REF AMM 71-00-00-800-807-F00. OPS CHECK GOOD. NO HISTORY 30 DAYS. AFTER START MESSAGES CLEARED, REF FIM 73-00 TASK 801. A/C OK FOR SERVICE AT THIS TIME.
